Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 5, Number 33

All articles in this issue are freely accessible.

High speed sampling
D. F. Votaw and J. A. Rafferty.
Math. Comp. 5 (1951), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0039181
Radix Table for Trigonometric Functions and Their Inverses to High Accuracy
H. E. Salzer.
Math. Comp. 5 (1951), 9-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Recent Mathematical Tables
Math. Comp. 5 (1951), 11-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 5 (1951), 27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 5 (1951), 27-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Automatic Computing Machinery
Math. Comp. 5 (1951), 29-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Other Aids to Computation
Math. Comp. 5 (1951), 48-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 5 (1951), 53-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries
Math. Comp. 5 (1951), 55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 5 (1951), 55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions